# SDR A6WA200940316

- Difficulty date: June 4, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 20,840 hours, 20,127 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON CARGO DOOR HANDLE ASSY (CRACK LENGTH IS .250).  CARGO DOOR HANDLE ASSY REPLACED IAW SRM 51-40-11 AND SRM 51-42-21.  (K)
